# SDR UALA2009072702225

- Difficulty date: July 25, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 57,663 hours, 10,668 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Seats 1e & 3e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 1E & 3E IN FIRST CLASS EMERGENCY FLOOR PROX LIGHTS INOP.  REPLACED AFT EMERGENCY PROX LIGHT IN BOTH SEATS.
